# SDR 2013FA0000439

- Difficulty date: July 18, 2013
- Submitted: August 9, 2013
- Operation: General aviation
- Aircraft: N4129M
- Make and model: Diamon DA 42
- Aircraft serial: 42AC068
- Engine: Lyc IO360M1A
- Propeller: Mtprop MTV12B
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: C612461101001
- Condition: Faulty
- Location: Prop
- Part time: 3,042 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PROPELLER FEATHERING SYS MALFUNCTIONED ON RT ENGINE.  COULD NOT BE UNFEATHERED. SUSPECT MICROSWITCH LOCATED IN THROTTLE QUADRANT ASSY.
